MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LPA2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL

ROCHE DIAGNOSTICS LPA2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 08106126190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas pro c 503 analytical unit is (b)(6).The field service engineer (fse) inspected the analyzer and was not able to detect any problems.He then performed instrument checks and a 21-cup precision check with successful results.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable tina-quant lipoprotein (a) gen.2 (lpa2) results from two patient samples tested on the cobas pro c 503 analytical unit.The reporter was able to provide one patient sample with discrepant results.The initial result was not reported outside of the laboratory.The patient sample was rerun on their other cobas pro analyzer.The initial result from the analyzer was (b)(6) with a data flag.The first repeat result from the analyzer was (b)(6) with a data flag.The second repeat from the other analyzer result was (b)(6) with a data flag.The third repeat result from the other analyzer was (b)(6) with a data flag.The repeat results from the other analyzer were deemed correct. .
 
Additional Manufacturer Narrative
The investigation reviewed the last calibration performed on (b)(6) 2023; the results were within specifications.The investigation reviewed the qc recovery; the qc recovery was within the customer¿s established range.There was no indication of a performance issue with the reagent or instrument.However, the qc recovery did not cover the date of the event.The alarm trace was requested but not provided.The customer stated that one of the samples had a sample clot flag in one of the reruns and that they removed the clot from the patient sample after it was flagged.The investigation reviewed the customer's handling of patient samples; the patient samples were centrifuged for 5.5 minutes at 2160 rpm.The centrifugation time may be too short and the speed may be too low as per the tube manufacturer¿s recommended guidelines.After service, no further issues were reported by the customer.The investigation determined the service actions verified the analyzer's performance and the issue was resolved.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
LPA2
Common Device Name
LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18578951
Report Number1823260-2024-00223
Device Sequence Number7852930
Product Code DFC
UDI-Device Identifier07613336140833
UDI-Public07613336140833
Combination Product (Y/N)Y
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K122722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue Number08106126190
Device Lot Number44754801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/05/2024
Supplement Date Received by Manufacturer02/19/2024
Initial Report FDA Received Date01/25/2024
Supplement Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown